Proceedings of the Imperial Academy

On the completion by cuts of distributive lattices

Nenosuke Funayama

Full-text: Open access

Article information

Source
Proc. Imp. Acad. Volume 20, Number 1 (1944), 1-2.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
http://projecteuclid.org/euclid.pja/1195573210

Mathematical Reviews number (MathSciNet)
MR0014063

Zentralblatt MATH identifier
0063.01484

Digital Object Identifier
doi:10.3792/pia/1195573210

Subjects
Primary: 09.1X

Citation

Funayama, Nenosuke. On the completion by cuts of distributive lattices. Proc. Imp. Acad. 20 (1944), no. 1, 1--2. doi:10.3792/pia/1195573210. http://projecteuclid.org/euclid.pja/1195573210.


Export citation